# SDR IPXA2019011037694

- Difficulty date: December 26, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 19,107 hours, 12,085 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 221072793
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C NR 1 ENG I/B T/R AFT VENT DOOR PANEL PLASTIC RUB STRIP CRACKED. REMOVED AND REPLACED IAW P&W SRM 51-40-04.
